On one class of purities

Tomáš Kepka

Commentationes Mathematicae Universitatis Carolinae (1973)

  • Volume: 014, Issue: 1, page 139-154
  • ISSN: 0010-2628

How to cite


Kepka, Tomáš. "On one class of purities." Commentationes Mathematicae Universitatis Carolinae 014.1 (1973): 139-154. <http://eudml.org/doc/16552>.

author = {Kepka, Tomáš},
journal = {Commentationes Mathematicae Universitatis Carolinae},
language = {eng},
number = {1},
pages = {139-154},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On one class of purities},
url = {http://eudml.org/doc/16552},
volume = {014},
year = {1973},

AU - Kepka, Tomáš
TI - On one class of purities
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1973
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 014
IS - 1
SP - 139
EP - 154
LA - eng
UR - http://eudml.org/doc/16552
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.